MathSciNet Relay Station
MathSciNet bibliographic data
MR885196 90C30 (60F10 60H10 65K99)
Chiang, Tzuu-Shuh; Hwang, Chii-Ruey; Sheu, Shuenn Jyi Diffusion for global optimization in ${\bf R}^n$. SIAM J. Control Optim. 25 (1987), no. 3, 737–753.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement